Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Galois theory of infinite purely inseparable extensions


Author: Paul Ponomarenko
Journal: Bull. Amer. Math. Soc. 71 (1965), 876-877
DOI: https://doi.org/10.1090/S0002-9904-1965-11422-7
Errata, volume 71: Bull. Amer. Math. Soc., Volume 72, Number 2 (1966), 342--342
MathSciNet review: 0188205
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, Lectures in abstract algebra, Vol. III, Van Nostrand, Princeton, N. J., 1964; pp. 179-189. MR 172871
  • 2. M. Gerstenhaber, On the Galois theory of inseparable extensions, Bull. Amer. Math. Soc. 70 (1964), 561-566. MR 162794
  • 3. M. Gerstenhaber, On infinite inseparable extensions of exponent one, Bull. Amer. Math. Soc. 71 (1965), 878-881. MR 188206


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11422-7

American Mathematical Society